# SDR ARWA20070610

- Difficulty date: June 15, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 90,645 hours, 30,345 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTIONS, THE FOLLOWING WAS FOUND; RT WING UPPER SURFACE MAIN FUEL TANK ACCESS DOOR NR 505E CUT OUT WITH CRACK.  REPAIRED RT WING UPPER SURFACE MAIN FUEL TANK ACC DOOR NR 505E CUT OUT IN ACCORDANCE WITH DRAWING NR AIPSAC-N661AV-02/07 RD, SHEETS 1 TO 4, DATED 01-12-2007.  LEAK CHECK IN ACCORDANCE WITH DC-8 M/M 28-00, NO LEAKS NOTED.
